American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Sergey Antonyan. Corrigendum to ``West's problem on equivariant hyperspaces and Banach-Mazur compacta''. Trans. Amer. Math. Soc. 358 (2006) 5631-5633. MR 2238929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sergey Antonyan. West's problem on equivariant hyperspaces and Banach-Mazur compacta. Trans. Amer. Math. Soc. 355 (2003) 3379-3404. MR 1974693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] P. Kiriakouli. A classification of Baire-1 functions. Trans. Amer. Math. Soc. 351 (1999) 4599-4609. MR 1407705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. T. Gowers. A Banach space not containing $c\sb 0,\ l\sb 1$ or a reflexive subspace . Trans. Amer. Math. Soc. 344 (1994) 407-420. MR 1250820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Cauty and Tadeusz Dobrowolski. Applying coordinate products to the topological identification of normed spaces . Trans. Amer. Math. Soc. 337 (1993) 625-649. MR 1210952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paweł Domański and Augustyn Ortyński. Complemented subspaces of products of Banach spaces . Trans. Amer. Math. Soc. 316 (1989) 215-231. MR 937243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. Bourgain and W. J. Davis. Martingale transforms and complex uniform convexity . Trans. Amer. Math. Soc. 294 (1986) 501-515. MR 825718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Bourgain, V. Milman and H. Wolfson. On type of metric spaces . Trans. Amer. Math. Soc. 294 (1986) 295-317. MR 819949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] N. J. Kalton and R. C. Swanson. A symplectic Banach space with no Lagrangian subspaces . Trans. Amer. Math. Soc. 273 (1982) 385-392. MR 664050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ka Sing Lau. On a sufficient condition for proximity . Trans. Amer. Math. Soc. 251 (1979) 343-356. MR 531983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter M. Gruber. Stability of isometries . Trans. Amer. Math. Soc. 245 (1978) 263-277. MR 511409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Saharon Shelah and Jacques Stern. The Hanf number of the first order theory of Banach spaces . Trans. Amer. Math. Soc. 244 (1978) 147-171. MR 506613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jacques Stern. Ultrapowers and local properties of Banach spaces . Trans. Amer. Math. Soc. 240 (1978) 231-252. MR 489594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Charles Stegall. The Radon-Nikodym property in conjugate Banach spaces . Trans. Amer. Math. Soc. 206 (1975) 213-223. MR 0374381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] C. Ward Henson and L. C. Moore. Subspaces of the nonstandard hull of a normed space . Trans. Amer. Math. Soc. 197 (1974) 131-143. MR 0365098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stephen M. Robinson. Normed convex processes . Trans. Amer. Math. Soc. 174 (1972) 127-140. MR 0313769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Diestel, Sidney A. Morris and Stephen A. Saxon. Varieties of linear topological spaces . Trans. Amer. Math. Soc. 172 (1972) 207-230. MR 0316992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Stephen J. Greenfield and Nolan R. Wallach. Automorphism groups of bounded domains in Banach spaces . Trans. Amer. Math. Soc. 166 (1972) 45-57. MR 0296359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Nelson Dunford. Uniformity in linear spaces . Trans. Amer. Math. Soc. 44 (1938) 305-356. MR 1501971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] I. J. Schoenberg. Metric spaces and positive definite functions . Trans. Amer. Math. Soc. 44 (1938) 522-536. MR 1501980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1